Top answers from doctors based on your search:
Sulfatrim ds 800 160 mg
A 44-year-old member asked:
Dr. John Tillettanswered
Urology 24 years experience
See below: You should take it as your doctor prescribed it, but the typical regimen is one pill, twice a day, for anywhere from 3 days to two weeks.
4.9k viewsAnswered >2 years ago
A 24-year-old female asked:
Dr. Oscar Novickanswered
Pediatrics 60 years experience
Apo-sulfatrim: Yes, you may take the drug while nursing.
4.6k viewsAnswered >2 years ago
A 44-year-old female asked:
Dr. Paul Williamsanswered
Family Medicine 37 years experience
Med question: Yes - the apo-sulatrimDS is a sulfa containing antibiotic (brand name in US = Bactrim (sulfamethoxazole and trimethoprim) DS). You should be ... Read More
1k viewsAnswered >2 years ago
A 26-year-old male asked:
A few weeks ago i had a severe bladder infection where i was peeing blood. was put on ciprofloxacin 500mg but then apo-sulfatrim ds 800mg/160mg for a week. since then, no bladder concerns but quite constipated (pebble poop) since. related/concern?
Dr. Donald Colantinoanswered
Internal Medicine 63 years experience
Diarrhea is more common after antibiotic treatment. However I see no cause for concern at this time. If you have no urge for a BM try taking a gentle... Read More
Reviewed Oct 24, 2021
A 39-year-old member asked:
Dr. Richard Williamsanswered
Pharmacy 20 years experience
Antibacterial: Sulfatrim is a combination of sulfa and another antibacterial that work together. It is commonly used to treat urinary tract infections. People allerg... Read More
4.9k viewsReviewed >2 years ago
A female asked:
Dr. Janet Robertoanswered
Family Medicine 38 years experience
Clearing of sulfa: you asked" How long does it take sulfatrim to leave your system?"... if generally healthy should be 1-2 days. but if kidney dysfunction can be up to 5... Read More
3.7k viewsAnswered >2 years ago
A 32-year-old member asked:
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
Drug interaction: "Antibiotics such as sulfamethoxazole may reduce the effects of ethinyl estradiol in some women. If you are using ethinyl estradiol for birth control,... Read More
2.8k viewsReviewed >2 years ago
A 33-year-old female asked:
Three, four weeks ago i vomited pink with some streaks of blood in it. i was taking apo-sulfatrim at that time and also was coughing a lot. is it ok?
Dr. Pamela Merinoanswered
Internal Medicine 32 years experience
Most likely yes: If you had ben coughing and taking medications and it has not recurred you are probably ok, if it happens again , please se your doctor.
5.1k viewsAnswered >2 years ago
A 20-year-old female asked:
Dr. Patricia Allamonanswered
Family Medicine 16 years experience
Sulfa trim : diarrhea can be a side effect. Sulfatrim is often used to treat diarrhea infections. But if you are taking it for another issue, and you are now havin... Read More
3.2k viewsReviewed >2 years ago
A 16-year-old female asked:
Been taking apo-sulfatrim for four days, developed a rash on neck and weird red spots on roof of mouth, tingling all over body. what should i do?
Dr. Nayla Mumnehanswered
Allergy and Immunology 31 years experience
Reaction to med: Stop taking the medication and call your doctor immediately or head to the emergency room, this reaction may progress to steven johnson syndrome if yo... Read More
5k viewsReviewed >2 years ago
People also searched for:
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership